MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; MTS-4V,MANIFOLD,KIT-WEST. HILLS HOSP-PG

MEDLINE INDUSTRIES, LP; MTS-4V,MANIFOLD,KIT-WEST. HILLS HOSP-PG
Catalog Number 60230373
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, "the manifold syringe spins on its own and disengages".There was no further information.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available supplemental medwatch will be filed.
 
Event or Problem Description
According to the customer, "the manifold syringe spins on its own and disengages".
 
Additional Manufacturer Narrative
Update to g3: date received by manufacturer.

Common Device Name
MTS-4V,MANIFOLD,KIT-WEST. HILLS HOSP-PG
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19111733
Report Number1417592-2024-00501
Device Sequence Number17924192
Product Code OEZ
UDI-Device Identifier20193489053040
UDI-Public20193489053040
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60230373
Device Lot Number0000098701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown